# SDR C2XA09IA262

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 19,314 hours, 10,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2771, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON APPROACH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION TESTS WITH NO DEFECTS NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
